On Global Solutions for the Cauchy Problem of a Boussinesq-Type Equation
Hatice Taskesen,
Necat Polat and
Abdulkadir Ertaş
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We will give conditions which will guarantee the existence of global weak solutions of the Boussinesq-type equation with power-type nonlinearity ð ›¾ | ð ‘¢ | ð ‘ and supercritical initial energy. By defining new functionals and using potential well method, we readdressed the initial value problem of the Boussinesq-type equation for the supercritical initial energy case.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/535031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/535031.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:535031
DOI: 10.1155/2012/535031
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().